I've been on 2.5 g three times a day but only managed two doses a day with side effects. Severe headaches, dizzy feel I'm sedated with it. Have fibromyalgia so this drug makes my aches worse feel I've a hangover with them and dehydration
You are right in questioning this medication.
It is ordered for Fibro because orthostatic hypotension is part of the syndrome for some people.
The drug elevates the blood pressure so the dizziness when standing is supposed to treat that symptom .
However, it's not been identified,through studies, to make a definitive improvement.
The most common side effect is dizziness and fainting.
It is NOT to be used unless you are definately improving and your lifestyle makes you feel more "normal".
I'd talk to my doctor.
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2012 • 3 answers
Posted 22 Jan 2015 • 1 answer
Midodrine - I have orthostatic hypotension for about 2 years. I cannot function in the morning - get
Posted 24 May 2015 • 2 answers
Posted 23 Feb 2016 • 0 answers
I just got diagnosed with orthostatic hypotension. Have been having symptoms for going on 2 months.?
Posted 6 May 2016 • 0 answers